# SDR AALA202104059045

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 34,914 hours, 14,102 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Stuck
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R GIRT BAR VERY DIFFICULT TO DETACH. ADJUSTED GIRT BAR RETAINER CLIPS PER AMM 25-66-01.
